Arkiv för Matematik

, Volume 32, Issue 2, pp 393–422

Weierstrass points and gap sequences for families of curves

Authors

  • Dan Laksov
    • Department of MathematicsKTH
  • Anders Thorup
    • Matematisk Institut
Article

DOI: 10.1007/BF02559578

Cite this article as:
Laksov, D. & Thorup, A. Ark. Mat. (1994) 32: 393. doi:10.1007/BF02559578

Abstract

The theory of Weierstrass points and gap sequences for linear series on smooth curves is generalized to smooth families of curves with geometrically irreducible fibers, and over an arbitrary base scheme.

Copyright information

© Institut Mittag-Leffler 1994